# SDR GTIA9900046

- Difficulty date: March 17, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N928ML
- Make and model: Doug DC-9-31
- Aircraft serial: 47326
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FRONT WHITE EMERGENCY FLOOR LIGHT OUT.  REPLACED SOCKET AND LENS AND LAMP TO FRONT EPL LIGHT AND REPAIRED BROKEN WIRES.  OPERATION CHECK NORMAL.  (M)
